Tsukuba Journal of Mathematics

Construct bi-Frobenius algebras via quivers

Yanhua Wang and Pu Zhang

Full-text: Open access

Abstract

The aim of this note is to construct explicitly a class of bi-Frobenius algebras via quivers. In particular, this kind of bi-Frobenius algebras are not Hopf algebras, and a necessary and sufficient condition for such algebras being symmetric is given.

Article information

Source
Tsukuba J. Math., Volume 28, Number 1 (2004), 215-221.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164722

Digital Object Identifier
doi:10.21099/tkbjm/1496164722

Mathematical Reviews number (MathSciNet)
MR2082230

Zentralblatt MATH identifier
1066.16046

Citation

Wang, Yanhua; Zhang, Pu. Construct bi-Frobenius algebras via quivers. Tsukuba J. Math. 28 (2004), no. 1, 215--221. doi:10.21099/tkbjm/1496164722. https://projecteuclid.org/euclid.tkbjm/1496164722


Export citation